Remark on the convergence of the midpoint method under mild differentiability conditions
作者: J.A. EzquerroM.A. HernándezM.A. Salanova
作者单位: 1University of La Rioja, Department of Mathematics and Computation, C/Luis de Ulloa s/n, 26004 Logroño, Spain
刊名: Journal of Computational and Applied Mathematics, 1998, Vol.98 (2), pp.305-309
来源数据库: Elsevier Journal
DOI: 10.1016/S0377-0427(98)00130-7
关键词: Midpoint methodNonlinear equations in Banach spacesThird-order methodRecurrence relations
原始语种摘要: Abstract(#br)We establish a convergence theorem for the Midpoint method using a new system of recurrence relations. The purpose of this note is to relax its convergence conditions. We also given an example where our convergence theorem can be applied but other ones cannot.
全文获取路径: Elsevier  (合作)

  • convergence 汇合
  • conditions 条件式
  • relations 性行为
  • relax 松懈
  • method 方法
  • purpose 目的
  • given 已知的
  • system 
  • applied 应用的
  • theorem 定理